What is Maxigesic made of?
What is Maxigesic made of?
Maxigesic: Each tablet contains 500 mg of paracetamol and 150 mg of ibuprofen. Excipients with known effect: Maize starch, microcrystalline cellulose, crosscarmellose sodium, magnesium stearate, opadry white and talc. For the full list of excipients, see section 6.1.
Is Maxigesic better than ibuprofen?
The paracetamol acts mainly in the brain, while Ibuprofen targets the production of pain chemicals throughout the body and reduces inflammation. With this ‘double-action’ mode of action Maxigesic delivers at least 32% more effective pain relief than either paracetamol or ibuprofen alone.
Is Maxigesic safe?
Maxigesic is not recommended for children under 12 years. Do not take for more than a few days at a time for adults, or more than 48 hours for children and adolescents 12-18 years unless advised by a doctor. Keep to the recommended dose. Excessive use can be harmful.
What happens if you take too much Maxigesic?
If you take too much (overdose) Taking too many Maxigesic® tablets can lead to delayed, serious liver and renal damage. You may need urgent medical attention.
Can you drink alcohol with Maxigesic?
Avoid alcohol while taking Maxigesic®. Drinking large quantities of alcohol while taking Maxigesic® may increase the risk of liver side effects.
How much does Maxigesic cost?
MAXIGESIC 24 TABS S3 Please select a price: Our Price $9.45.
What is Myogesic used for?
In the US, Myogesic is a member of the drug class analgesic combinations and is used to treat Pain.
Is Maxigesic available OTC?
MAXIGESIC® is only available from pharmacies – ask your pharmacist about available pack sizes.
What happens if you take Voltaren without food?
Voltaren Rapid 25 tablets will work more quickly if you take them at least half an hour before meals or two hours after meals. But, if they upset your stomach, you can take them with food. Swallow the tablets with a full glass of water.
What is Roxonin 60mg?
It is usually used to treat rheumatoid arthritis and osteoarthritis. It is also used to reduce pain and inflammation after surgery, wounds and tooth removal, as well as to bring down fever or ease pain induced by acute inflammation of upper respiratory tract.
Is Myogesic a paracetamol?
Acetaminophen. Paracetamol is reported as an ingredient of Myogesic in the following countries: Oman.
What do you need to know about maxigesic tablets?
If you have any concerns about taking Maxigesic®, ask your pharmacist or doctor. Keep this leaflet with the medicine, you may need to read it again. Maxigesic® contains paracetamol and ibuprofen. Paracetamol works to stop the pain messages from getting through to the brain. It also acts in the brain to reduce fever.
What’s the difference between maxigesic and ibuprofen?
Maxigesic® contains paracetamol and ibuprofen. Paracetamol works to stop the pain messages from getting through to the brain. It also acts in the brain to reduce fever. Ibuprofen belongs to a group of medicines called non-steroidal anti-inflammatory drugs (or NSAIDs).
Who is the inventor of maxigesic in Australia?
MAXIGESIC ® was invented and developed Down Under by Hartley Atkinson, Australian-born pharmacologist and founder of AFT Pharmaceuticals. Introduced in Australia in 2014, this world-first specific combination analgesic now has license agreements in 130 countries around the world.
Which is better for pain maxigesic or paracetamol?
MAXIGESIC ® was developed as a better alternative for pain relief than other combination analgesics, and as a more effective form of pain relief than paracetamol and ibuprofen; the two most common pain relief medications in Australia.